Alert archive / Georgia / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 91, NWS Atlanta, GA

June 2, 2018Dodge County, Laurens County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jun 2, 2018, 6:45 PM EDT for Dodge County, Laurens County, Georgia. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 2, 2018, 6:45 PM EDT (22:45 UTC)
Expired
Jun 2, 2018, 7:15 PM EDT
In force
30 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Dodge County, GA, Laurens County, GA

The radar

The Robins AFB radar (KJGX), 39 km from the middle of the area, began a volume at 22:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 2, 1:19 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.8 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2018-06-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1205 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2018-06-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 62 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1205 J/kg
Mixed-layer CIN
-37 J/kg
Mixed-layer LCL
676 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
62 m²/s²
0-3 km storm-relative helicity
14 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

930 
WUUS52 KFFC 022245
SVRFFC
GAC091-175-022315-
/O.NEW.KFFC.SV.W.0091.180602T2245Z-180602T2315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
645 PM EDT SAT JUN 2 2018

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Southwestern Laurens County in central Georgia...
  North central Dodge County in central Georgia...

* Until 715 PM EDT.

* At 644 PM EDT, a severe thunderstorm was located over Cadwell, or
  12 miles northeast of Eastman, moving southwest at 10 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Chester, Dexter, Cadwell, Rentz and Plainfield. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3240 8322 3244 8316 3243 8315 3244 8315
      3249 8307 3232 8291 3220 8305
TIME...MOT...LOC 2244Z 056DEG 9KT 3236 8307 

HAIL...1.00IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 2, 4:43 PM EDT, 2 hours 2 minutes earlier.

Area forecast discussion, Jun 2, 4:43 PM EDT, 2 hours 2 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
443 PM EDT Sat Jun 2 2018

.UPDATE...
Updated to cancel Severe Thunderstorm Watch. Organized convection
has exited the county warning area, and what is left is isolated
in nature, and entering an area that has already been worked over.

31

&&

.PREV DISCUSSION... /Issued 344 PM EDT Sat Jun 2 2018/

UPDATE...

18z Aviation and Short Term updates below.

Baker

SHORT TERM /Tonight through Sunday Night/...

Strongest convection is progressing as thought to be now confined
more in east central GA (southeastern tier coordinated to be in
SVR Watch until 8 PM though likely can cancel earlier). This is
strongest just east of the upper shortwave axis, now oriented just
east and south of Macon. Still thinking some isolated damaging
winds, hail, and heavy rain/minor flooding as the main threats
through the afternoon given the lingering steeper mid level lapse
rates and SB CAPE in the 3000-4000 J/kg range for mainly the
current watch area. Otherwise just slight to low end chance of
general thunder elsewhere with daytime heating.

Main forcing mechanism for convection Sunday will be with a CFP
pushing SEWD through the day. Not confident on having more than
scattered development ahead and along the front so just kept high
end chance pops though updates may introduce likely pops for some
portion. Have a broader area of a SPC Day 2 Marginal Risk that is
mainly for areas along and south of the Atlanta Metro. Any impulse
in the NW flow aloft could help aid more widespread organized
development, and continued main threats would be with damaging
winds and large hail.

Some drier...yes drier dewpts in the 50s should filter into
northern portions of the CWA by Sunday night allowing for
overnight lows reaching the low to mid 60s (with even 50s in the
NE mtns). Dare say a drier break is earned.

Baker

LONG TERM /Monday through Saturday/...

No adjustments made to the forecast and previous discussion
follows...

PREV DISCUSSION... /Issued 720 AM EDT Sat Jun 2 2018/

LONG TERM /Sunday Night through Friday/...

The final in a series of strong shortwaves will be pushing out of
the area as we begin the long term period. Will need to hold onto
some mid range pops for portions of Central GA but should be well
out of the area by 12Z Monday. Much drier air will push in its
wake with precipitable water falling to less than a quarter of an
inch, quite a change from the 2 inch plus values we have been
seeing. This will allow for the first pop free day in quite a
while and much needed drying out period.

Although PWs increase slightly for Tue, certainly nothing
impressive enough to get pops back to the area and the dry
forecast will continue. Some discrepancies in the models enter in
by Wed with the GFS showing dry conditions through Thu now and the
ECMWF indicating return moisture for Central GA. Have used a blend
for now which yields isolated pops for both days across Central
GA.

Shortwave activity increases once again for weeks end and into
next weekend in tandem with an increase in deep layer moisture.
The combination of these 2 will result in a return to mid range
chance pops which may end up being likely should models continue
to trend in this direction.

Deese

AVIATION...
18Z Update...
Mainly VFR conditions with some SCT/BKN cu in the 3500-4500 ft
range though could have reduced vsbys with some lingering isolated
showers/storms here in the next few hours. Conditions should
mainly scatter out with diminished precip after 22-01z from the
north to south as a disturbance pushes SE. Winds mainly on west to
WNW side 6-8 kts unless higher gusts from storms, then near 5 kts
overnight. Southern sites could have some morning lower cigs near
MVFR flirt from the south but not confident on coverage enough to
include. Similar cu field tomorrow and prob30 for TSRA after 18z
with cold front pushing south during the day.

//ATL Confidence...18Z Update...
High confidence on all other elements.

Baker

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          69  91  65  85 /  20  50  30   0
Atlanta         72  89  65  84 /  10  50  40   0
Blairsville     64  83  57  79 /  10  50  30   0
Cartersville    69  88  60  83 /  10  50  30   0
Columbus        73  92  68  88 /  20  50  40   0
Gainesville     70  88  64  83 /  10  50  30   0
Macon           71  92  67  88 /  30  50  40   0
Rome            69  88  61  84 /  10  50  30   0
Peachtree City  70  90  63  85 /  10  50  40   0
Vidalia         73  93  72  89 /  40  50  40   5

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...31
LONG TERM....Deese
AVIATION...Baker
Hazardous weather outlook, Jun 2, 4:15 PM EDT, 2 hours 30 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
415 PM EDT Sat Jun 2 2018

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-031200-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
415 PM EDT Sat Jun 2 2018

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...Late this Afternoon and Tonight...

Scattered to numerous showers with embedded thunderstorms will
continue into the evening hours, particularly over central
Georgia, but will diminish with the loss of daytime heating. Isolated
strong to severe storms will be possible with this activity with
the primary threats being damaging winds and large hail.

The chances of thunderstorms drops off quickly into the overnight
period, then returns to north Georgia after sunrise.

.DAYS TWO THROUGH SEVEN...Sunday through Friday...

Another strong system will push through the area late tonight
through Sunday bringing additional chances of severe storms
including damaging winds and hail to the area.

No hazardous weather is expected Monday and Tuesday.
There will be a slight chance of thunderstorms over portions
of central Georgia on Wednesday. Shower and thunderstorm chances
will increase for Friday and Saturday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight, but spotters
are encouraged to submit reports of any severe weather and flooding
through the web by going to weather.gov/atlanta

In the hours before

Special weather statement, Jun 2, 5:43 PM EDT, 1 hour 2 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
543 PM EDT SAT JUN 2 2018

GAZ082-083-095-022215-
Bibb GA-Houston GA-Twiggs GA-
543 PM EDT SAT JUN 2 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BIBB...NORTHEASTERN
HOUSTON AND WESTERN TWIGGS COUNTIES UNTIL 615 PM EDT...

At 543 PM EDT...a strong thunderstorm was over Middle Georgia
Regional Airport, or 7 miles south of Macon...moving southeast at 20
mph.

  HAZARD...Winds 40 to 50 mph...up to penny sized hail and heavy
           rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Macon, Warner Robins, Centerville, Robins Air Force Base, Marion,
Bullard, Rutland, Elberta, Middle Georgia Regional Airport and Huber.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3267 8371 3269 8370 3269 8373 3271 8374
      3280 8359 3266 8338 3255 8362
TIME...MOT...LOC 2143Z 324DEG 17KT 3272 8364

HAIL...0.75IN
WIND...50MPH
Special weather statement, Jun 2, 5:50 PM EDT, 55 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
550 PM EDT SAT JUN 2 2018

GAZ097-098-022215-
Treutlen GA-Laurens GA-
550 PM EDT SAT JUN 2 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN TREUTLEN AND LAURENS
COUNTIES UNTIL 615 PM EDT...

At 550 PM EDT...a strong thunderstorm was 7 miles south of Dublin...
moving east at 15 mph.

  HAZARD...Winds up to 40 mph...pea sized hail...frequent lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Dublin, East Dublin, Dexter, Dudley, Rentz, Harlow, Orland,
Rockledge, Lowery and Minter.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3238 8312 3242 8314 3258 8305 3249 8266
      3230 8271 3231 8272 3227 8276
TIME...MOT...LOC 2150Z 285DEG 6KT 3244 8288

HAIL...0.25IN
WIND...40MPH
Special weather statement, Jun 2, 5:52 PM EDT, 53 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
552 PM EDT SAT JUN 2 2018

GAZ027-022215-
Madison GA-
552 PM EDT SAT JUN 2 2018

...SIGNIFICANT WEATHER ADVISORY FOR MADISON COUNTY UNTIL 615 PM
EDT...

At 552 PM EDT...a strong thunderstorm was over Franklin Springs, or 9
miles southeast of Carnesville...moving south at 20 mph.

  HAZARD...Winds up to 40 mph and frequent lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Lightning is one of nature's
           leading killers. If you can hear thunder...you are close
           enough to be struck by lightning.

Some locations in the path of this storm include
Danielsville, Comer, Ila, Carlton, Pocataligo, Diamond Hill, Neese
and Paoli.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Electrical
appliances should not be used unless in an emergency.

LAT...LON 3426 8312 3423 8308 3417 8310 3416 8307
      3411 8303 3403 8301 3406 8337 3409 8337
      3412 8336 3416 8336 3419 8339 3421 8338
      3426 8330 3425 8327 3424 8317 3427 8311
TIME...MOT...LOC 2152Z 352DEG 15KT 3425 8316

WIND...40MPH
Special weather statement, Jun 2, 6:19 PM EDT, 26 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
619 PM EDT SAT JUN 2 2018

GAZ027-038-039-022245-
Wilkes GA-Madison GA-Oglethorpe GA-
619 PM EDT SAT JUN 2 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN WILKES...MADISON AND
NORTHERN OGLETHORPE COUNTIES UNTIL 645 PM EDT...

At 619 PM EDT...a strong thunderstorm was over Paoli, or near
Danielsville...moving south at 25 mph.

  HAZARD...Winds up to 40 mph and frequent lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Lightning is one of nature's
           leading killers. If you can hear thunder...you are close
           enough to be struck by lightning.

Some locations in the path of this storm include
Danielsville, Comer, Winterville, Colbert, Arnoldsville, Ila,
Carlton, Hull, Pocataligo, Diamond Hill, Smithonia, Paoli, Dunlap,
Watson Mill Bridge State Park, Vesta, Point Peter and Neese.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Electrical
appliances should not be used unless in an emergency.

LAT...LON 3389 8325 3391 8324 3395 8328 3400 8326
      3401 8330 3423 8335 3425 8333 3420 8309
      3417 8310 3415 8306 3410 8304 3405 8299
      3403 8294 3402 8294 3401 8293 3401 8291
      3398 8285 3399 8284 3399 8282 3392 8276
TIME...MOT...LOC 2219Z 352DEG 21KT 3411 8311

WIND...40MPH
Special weather statement, Jun 2, 6:29 PM EDT, 16 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
629 PM EDT SAT JUN 2 2018

GAZ083-094>097-105-107-109-022300-
Peach GA-Dooly GA-Houston GA-Laurens GA-Bleckley GA-Dodge GA-
Twiggs GA-Pulaski GA-
629 PM EDT SAT JUN 2 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN PEACH...NORTHEASTERN
DOOLY...HOUSTON...SOUTHWESTERN LAURENS...BLECKLEY...DODGE...SOUTHERN
TWIGGS AND PULASKI COUNTIES UNTIL 700 PM EDT...

At 628 PM EDT...a line of strong thunderstorms was along a line
extending from near Miami Valley to Yonkers...and moving south at 40
mph.

  HAZARD...Winds 40 to 50 mph...up to penny sized hail...frequent
           lightning and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Perry, Cochran, Eastman, Hawkinsville, Warner Robins, Byron,
Unadilla, Chester, Pinehurst, Robins Air Force Base, Hayneville,
Plainfield, Houston Lake, Mobley Crossing, Mock Springs, Jay Bird
Springs, Ocmulgee Public Fishing Area, Moss Oak, Paulk and
Godwinsville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3216 8381 3262 8384 3258 8318 3212 8297
TIME...MOT...LOC 2228Z 344DEG 34KT 3252 8380 3236 8319

HAIL...0.75IN
WIND...50MPH
Special weather statement, Jun 2, 6:45 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
645 PM EDT SAT JUN 2 2018

GAZ025-027-036>039-022315-
Wilkes GA-Madison GA-Jackson GA-Oglethorpe GA-Clarke GA-Oconee GA-
645 PM EDT SAT JUN 2 2018

...SIGNIFICANT WEATHER ADVISORY FOR WILKES...MADISON...SOUTHEASTERN
JACKSON...OGLETHORPE...CLARKE AND NORTHEASTERN OCONEE COUNTIES UNTIL
715 PM EDT...

At 645 PM EDT...a line of strong thunderstorms was along a line
extending from near Nicholson to Delhi...and moving south at 25 mph.

  HAZARD...Winds up to 40 mph and frequent lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Lightning is one of nature's
           leading killers. If you can hear thunder...you are close
           enough to be struck by lightning.

Some locations in the path of these storms include
Commerce, Washington, Watkinsville, Danielsville, Lexington, Athens,
Nicholson, Comer, Winterville, Crawford, Colbert, Tignall,
Arnoldsville, Ila, Carlton, Rayle, Hull, Whitehall, Athens-Clarke
County and Stephens.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Electrical
appliances should not be used unless in an emergency.

LAT...LON 3366 8251 3364 8252 3387 8353 3422 8343
      3420 8340 3421 8338 3411 8303 3405 8299
      3403 8293 3401 8294 3398 8286 3399 8284
      3397 8278 3399 8265 3386 8261 3387 8257
      3383 8260 3365 8250
TIME...MOT...LOC 2245Z 019DEG 22KT 3412 8339 3393 8269

WIND...40MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 1, 8:04 PM EDTSpecial Weather StatementFFCStewart26 min
Jun 1, 8:13 PM EDTSpecial Weather StatementFFCMontgomery, Toombs32 min
Jun 1, 8:32 PM EDTSpecial Weather StatementFFCSchley, Sumter28 min
Jun 1, 11:35 PM EDTSpecial Weather StatementFFCStewart40 min
Jun 1, 11:49 PM EDTSpecial Weather StatementFFCTalbot41 min
Jun 2, 12:02 AM EDTSpecial Weather StatementFFCLamar, Monroe43 min
Jun 2, 12:34 AM EDTRiver Flood WarningFFCClarke, Greene, Oconee21 hr
Jun 2, 1:14 AM EDTSpecial Weather StatementFFCJones46 min
Jun 2, 9:53 AM EDTSpecial Weather StatementFFCHarris, Marion, Meriwether, Talbot, Troup52 min
Jun 2, 11:47 AM EDTSpecial Weather StatementFFCChattahoochee, Marion, Stewart, Webster43 min
Jun 2, 12:23 PM EDTSpecial Weather StatementFFCStewart, Webster52 min
Jun 2, 1:41 PM EDTSpecial Weather StatementFFCDodge49 min
Jun 2, 2:10 PM EDTSpecial Weather StatementFFCGlascock, Jefferson35 min
Jun 2, 2:30 PM EDTSpecial Weather StatementFFCDodge30 min
Jun 2, 2:45 PM EDTSpecial Weather StatementFFCJefferson30 min
Jun 2, 2:48 PM EDTSpecial Weather StatementFFCWilcox27 min
Jun 2, 3:04 PM EDTSpecial Weather StatementFFCMontgomery, Telfair, Toombs, Wheeler26 min
Jun 2, 3:10 PM EDTSevere Thunderstorm WarningFFCMontgomery, Toombs, Wheeler35 min
Jun 2, 3:19 PM EDTSpecial Weather StatementFFCTelfair, Wilcox26 min
Jun 2, 3:25 PM EDTSpecial Weather StatementFFCBaldwin35 min
Jun 2, 3:30 PM EDTSpecial Weather StatementFFCToombs30 min
Jun 2, 3:35 PM EDTSpecial Weather StatementFFCCoweta25 min
Jun 2, 3:45 PM EDTSpecial Weather StatementFFCToombs30 min
Jun 2, 3:47 PM EDTSpecial Weather StatementFFCTelfair28 min
Jun 2, 4:00 PM EDTSpecial Weather StatementFFCToombs30 min
Jun 2, 4:09 PM EDTSpecial Weather StatementFFCPike36 min
Jun 2, 4:30 PM EDTSpecial Weather StatementFFCToombs30 min
Jun 2, 5:24 PM EDTSpecial Weather StatementFFCCoweta36 min
Jun 2, 5:41 PM EDTSpecial Weather StatementFFCCoweta34 min
Jun 2, 5:43 PM EDTSpecial Weather StatementFFCTwiggs32 min
Jun 2, 5:50 PM EDTSpecial Weather StatementFFCLaurens25 min
Jun 2, 5:52 PM EDTSpecial Weather StatementFFCMadison23 min
Jun 2, 5:55 PM EDTSevere Thunderstorm WarningFFCLaurens50 min
Jun 2, 5:59 PM EDTSevere Thunderstorm WarningFFCBibb, Houston, Twiggs31 min
Jun 2, 6:19 PM EDTSpecial Weather StatementFFCMadison26 min
Jun 2, 6:29 PM EDTSpecial Weather StatementFFCBleckley, Dodge, Houston, Peach, Pulaski31 min
Jun 2, 6:45 PM EDTSpecial Weather StatementFFCClarke, Madison, Oglethorpe, Wilkes30 min
Jun 2, 7:00 PM EDTSpecial Weather StatementFFCDodge, Houston, Pulaski30 min
Jun 2, 7:11 PM EDTSevere Thunderstorm WarningFFCDooly, Houston, Pulaski34 min
Jun 2, 7:15 PM EDTSpecial Weather StatementFFCLaurens30 min
Jun 2, 7:43 PM EDTSpecial Weather StatementFFCGlascock32 min
Jun 2, 7:45 PM EDTSpecial Weather StatementFFCWilcox30 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.